# SDR IXXA05SMN126S

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: 70.000-115.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL FUS CORRODED, STA. 70.000 STA. 115.000, L-35L - L-35R.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PAGE 1, SRM 53-3-1 FIG. 1 ITEM A,  EO NR 2005864 DATE 06-13-05. REMOVED CORROSION IAW SRM 51-1-8 PAGES 17, 18, FOUND OUT OF LIMITS IAW SRM 53-2-0 PAGE 2P. REMOVED CORRODED PLATING SEMENT IAW SRM 51-1-21 PAGE 1.  FABRICATED EXTERNAL SPLICES (02 EA) (ALCLAD 7075 T6 0.063”) + (02 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) + (02 EA) INTERNAL DOUBLER (ALCLAD 7075 T6 0.050) IAW SRM, CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW SRM. APPLIED SEALANT TO FAYING SURFACES IAW SRM.  INSTALLED NEW PLATING SEGMENT (PN 5613862-15N1) + REPAIR PARTS AND TORQUED IAW SRM.
